# SDR USAA000535

- Difficulty date: April 7, 2000
- Submitted: July 18, 2000
- Operation: Air carrier
- Aircraft: N562AU
- Make and model: Boeing 737301
- Aircraft serial: 23550
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Fuselage
- Part time: 41,510 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - FOUND VERTICAL STIFFENER CRACKED 1 INCH, STATION 178 BULKHEAD VERTICAL STIFFENER LBL 6, WL 184.  INSTALLED DOUBLER AND ANGLES PER SRM 53-10-08.  (M)
